Possible bupivacaine toxicity after intraarticular injection for postarthroscopic analgesia of the knee: implications of the surgical procedure

Liguori, Gregory A., Chimento, George F., Borow, Leslie and Figgie, Mark (2002) Possible bupivacaine toxicity after intraarticular injection for postarthroscopic analgesia of the knee: implications of the surgical procedure. Anesthesia and Analgesia, 94 4: 1010-1013. doi:10.1097/00000539-200204000-00044


Author Liguori, Gregory A.
Chimento, George F.
Borow, Leslie
Figgie, Mark
Title Possible bupivacaine toxicity after intraarticular injection for postarthroscopic analgesia of the knee: implications of the surgical procedure
Journal name Anesthesia and Analgesia   Check publisher's open access policy
ISSN 0003-2999
1526-7598
Publication date 2002-04
Sub-type Article (original research)
DOI 10.1097/00000539-200204000-00044
Volume 94
Issue 4
Start page 1010
End page 1013
Total pages 4
Place of publication Baltimore, MD, United States
Publisher Lippincott Williams & Wilkins
Language eng
Abstract We report a case of possible bupivacaine toxicity after intraarticular injection during knee arthroscopy. The importance of the specific type of surgical procedure performed during arthroscopy and its relationship to potential local anesthetic toxicity are highlighted.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Non-UQ

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Medicine Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 15 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Mon, 14 Mar 2011, 08:50:47 EST